MathSciNet Relay Station
MathSciNet bibliographic data
MR390653 43A22
Cowling, Michael G. Functions which are restrictions of $L\sp{p}$-multipliers. Trans. Amer. Math. Soc. 213 (1975), 35–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement